# SDR GTIA000261

- Difficulty date: July 17, 2000
- Submitted: October 17, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FOUND OVERHEAD EMERGENCY LIGHTS INOPERATIVE FROM ROW 6 THROUGH ROW 12.  FOUND BATTERIES IN EMERGENCY LIGHTING BATTERY PACK FOR ROWS 6-12 LOOSE.  RE-SEATED BATTERIES, EMERGENCY LIGHTS OPS CHECK GOOD.  REF DC-9 MM 33-53-0.  (M)
